# SDR UALA2010070902443

- Difficulty date: July 8, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 70,786 hours, 22,687 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 141T480014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD NEED TO BE CHANGED DUE TO J1 TERM FOUND LOOSE.  REPLACED WINDSHIELD PER MM, OPS OKAY.
